# SDR CA120430012

- Difficulty date: April 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 3,280 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 204001736005
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 3,386 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CARRYING OUT INSPECTION OF MAIN TRANSMISSION OIL LEVEL, IT WAS DISCOVERED THAT THE QTY WAS LOW.  A GROUND RUN AND LEAK CHECK WAS PERFORMED AND FOUND THAT THE NR 1 HYDRAULIC PUMP QUILL SHAFT SEALS WERE THE SOURCE.  UPON REMOVAL OF THE PUMP IT WAS DISCOVERED THAT THE DRIVE SPROCKET OF THE TACH GENERATOR WAS FOUND WORN AND THE DRIVE CHAIN WAS FOUND CRACKED.  MAINTENANCE ACTION CARRIED AS FOLLOWS, NEW DRIVE SPROCKET INSTALLED AND NEW DRIVE CHAIN INSTALLED.  SATISFACTORY GROUND RUN WAS CARRIED.  NO FAULTS NOTED.
